# SDR CALA2025050704524

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654A0004808
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FRONT SPAR BY REFUEL STATION PANEL AREA  ABOUT LATCH #3  WING L/E LOWER  SUPPORT ANGLE CRACK. (REF AAR N/R 9962622) ESFR ENTRY. ACCOMPLISHED REPAIR PER ECRA5741-01643.
